Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 10, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Apr 18, 2019, 11:06 AM CDT for Avoyelles Parish, Evangeline Parish, Saint Landry Parish, Louisiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2019, 11:06 AM CDT (16:06 UTC)
- Expired
- Apr 18, 2019, 11:30 AM CDT
- In force
- 24 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Avoyelles Parish, LA, Evangeline Parish, LA, Saint Landry Parish, LA
The radar
The Ft Polk radar (KPOE), 66 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 10:35 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1465 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 11.5
The text
As transmitted.
984
WFUS54 KLCH 181606
TORLCH
LAC009-039-097-181630-
/O.NEW.KLCH.TO.W.0010.190418T1606Z-190418T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
1106 AM CDT Thu Apr 18 2019
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Northern Evangeline Parish in central Louisiana...
Southwestern Avoyelles Parish in central Louisiana...
North central St. Landry Parish in central Louisiana...
* Until 1130 AM CDT.
* At 1106 AM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located near
Turkey Creek, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Turkey Creek around 1110 AM CDT.
Bayou Chicot around 1120 AM CDT.
Chicot State Park around 1125 AM CDT.
Bunkie, Indian Lake and Whiteville around 1130 AM CDT.
Other locations impacted by this tornadic thunderstorm include St.
Landry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3071 9206 3074 9254 3090 9254 3090 9253
3089 9253 3090 9250 3091 9248 3093 9248
3098 9207
TIME...MOT...LOC 1606Z 267DEG 28KT 3083 9246
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Brazzell2 follow-up statements
766
WWUS54 KLCH 181615
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1115 AM CDT Thu Apr 18 2019
LAC009-039-097-181630-
/O.CON.KLCH.TO.W.0010.000000T0000Z-190418T1630Z/
Evangeline LA-Avoyelles LA-St. Landry LA-
1115 AM CDT Thu Apr 18 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
NORTHEASTERN EVANGELINE...SOUTHWESTERN AVOYELLES AND NORTH CENTRAL
ST. LANDRY PARISHES...
At 1114 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Bayou Chicot, or near Turkey Creek, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Chicot State Park around 1125 AM CDT.
Bunkie, Indian Lake and Whiteville around 1130 AM CDT.
Other locations impacted by this tornadic thunderstorm include St.
Landry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3073 9243 3093 9244 3098 9207 3071 9206
TIME...MOT...LOC 1614Z 267DEG 28KT 3083 9238
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Brazzell389
WWUS54 KLCH 181627
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1127 AM CDT Thu Apr 18 2019
LAC009-039-097-181636-
/O.EXP.KLCH.TO.W.0010.000000T0000Z-190418T1630Z/
Evangeline LA-Avoyelles LA-St. Landry LA-
1127 AM CDT Thu Apr 18 2019
...THE TORNADO WARNING FOR NORTHEASTERN EVANGELINE...SOUTHWESTERN
AVOYELLES AND NORTH CENTRAL ST. LANDRY PARISHES WILL EXPIRE AT 1130
AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for central
Louisiana.
LAT...LON 3073 9243 3093 9244 3098 9207 3071 9206
TIME...MOT...LOC 1626Z 267DEG 28KT 3083 9227
$$
BrazzellWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 18, 7:51 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 18, 7:51 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
751 AM CDT Thu Apr 18 2019
.UPDATE...
With the last storm moving across the Sabine into w-cntl LA, have
canceled the last two sern TX counties from WW#81.
&&
.PREV DISCUSSION... /issued 405 AM CDT Thu Apr 18 2019/
DISCUSSION...
Our big weather story for the day continues to unfold to our west
as our expected squall line remains on a beeline for extreme sern
TX. Warnings with this line have been a little more common over
its nrn portion (primarily nrn HGX and SHV forecast areas) where
the line has interacted with less dry air entrainment/capping
aloft. The line is being fed by an area of strong low/mid-level
convergence ahead of an advancing shortwave crossing wrn TX, along
with a good divergent flow aloft. As was stated this time
yesterday morning, forecast soundings show good to excellent
severe parameters across our area for later this morning...primary
question remains how long capping around 875 mb will hold. Recent
radar trends show the srn end of the line becoming a bit more
ragged, although short-range high res guidance indicates a
secondary stronger line could develop across the swrn zones by
late morning before pushing ewd across the remainder of the
forecast area through the afternoon...regardless, rain chances
remain high for today with the potential remaining solid for
severe weather which has been inserted into the grids/zones for
now. Will also have to watch for potential flooding issued,
primarily across the nrn zones where mean QPFs are higher...for
now, QPFs look to stay below flash flood guidance levels so have
decided to hold off on any watches for now. One last thing for
first period issues...have issued a Wind Advisory for lower
Acadiana beginning late morning and valid through the afternoon as
srly winds are progged to increase to 20 knots as the gradient
continues to tighten and stronger winds aloft mix down. Convection
will work its way past the Atchafalaya by late afternoon with a
few lingering showers possible over the far ern zones through the
early evening.
The holiday weekend looks fine as a drier/briefly cooler airmass
builds over in wake of the passing storm system. Wake up temps
Friday morning look to be in the lower/mid 50s while highs
tomorrow are currently progged to struggle to reach 70 across the
nern 1/2 of the area (lower 70s swrn 1/2). Saturday morning looks
even cooler with mins in the 40s all but the coast. With sfc high
pressure moving east of the area and heights beginning to build
aloft, a warm up is expected to commence Saturday and continue
into the new week.
Some discrepancies are noted in long-range solutions for the next
storm system crossing the wrn CONUS early next week. For now,
expect rain chances to begin nudging upward by Tuesday.
MARINE...
Have upgraded the SCA to a Gale Warning for the coastal waters
from Cameron ewd as gusts are progged to exceed 35 knots for a
brief time from late morning through early afternoon. Expect the
need for another Gale Warning for tonight once the front passes
and a strong offshore flow develops...with gusts progged to run
around 40 knots at that time.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 78 51 68 45 / 90 10 10 0
LCH 79 53 72 49 / 90 10 0 0
LFT 79 53 70 48 / 80 10 10 0
BPT 80 53 72 49 / 100 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 6 PM CDT this evening for LAZ044-045-052>055.
Coastal Flood Advisory from 1 PM this afternoon to 7 PM CDT this
evening for LAZ052>054.
TX...None.
GM...Small Craft Advisory until 10 AM CDT this morning for GMZ452-455-
472-475.
Gale Warning until 4 PM CDT this afternoon for GMZ452-455-472-
475.
&&
25Hazardous weather outlook, Apr 18, 5:48 AM CDT, 5 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 548 AM CDT Thu Apr 18 2019 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 191100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 548 AM CDT Thu Apr 18 2019 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight An upper level storm system along with a surface cold front will clash with a moist and unstable air mass to produce showers and thunderstorms with the potential for severe weather as it crosses the area today. An Enhanced Risk (30 percent) that severe weather will occur within 25 miles of a point is outlined roughly east of a Leesville to Cameron line. The primary hazard with the severe storms will be damaging wind gusts, although there is a small chance (5 to 10 percent) for tornadoes and/or large hail. West of a Leesville to Cameron line to the Sabine River, a Slight Risk (15 percent) of severe weather is outlined, mainly from damaging winds and/or large hail. In addition, there is a Slight Risk (10-20 percent) of excessive rainfall leading to flooding east of a Leesville to Abbeville line, and a Marginal Risk (5-10 percent) of excessive rainfall leading to flooding across the remainder of southwest Louisiana and all of southeast Texas. This will be mainly from street flooding due to high rainfall rates falling in poor drainage areas. Also, high tides along the coast may back- up some drainage systems in lower Acadiana that run into the Gulf. Due to strong south winds ahead of the front, tides will run about 1 to 2 feet above predicted levels that may cause some water run up along the coast and minor coastal flooding for lower Acadiana and the lower Atchafalaya Basin. Also, a Wind Advisory is in effect for the late morning and afternoon hours for lower Acadiana as sustained winds in excess of 20 mph are expected. All the showers and storms are expected to move east of the Atchafalaya River by early evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Drier and cooler weather is expected for Friday before temperatures begin to moderate as we move through the weekend. Rain chances return to the region by the middle of next week as the next storm system approaches the area. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ430-432-435-450-452-455-470-472-475-191100- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 548 AM CDT Thu Apr 18 2019 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight A Gale Warning has been issued for the coastal waters east of Cameron for late this morning and early this afternoon as wind gusts exceeding 35 knots look possible. Otherwise small craft advisory conditions are expected on the coastal waters as low pressure deepens over the Plains States, tightening the pressure gradient over the northwest Gulf of Mexico. Widespread showers and scattered, sometimes strong thunderstorms will develop along and ahead of a passing cold front today. Behind the front, a strong offshore flow is forecast to develop...with gale force wind gusts again likely late tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Once winds diminish on Friday, no hazardous weather is expected through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 25
In the hours before
Special weather statement, Apr 18, 9:45 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
945 AM CDT Thu Apr 18 2019
LAZ031-041-042-181530-
Calcasieu LA-Jefferson Davis LA-Allen LA-
945 AM CDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON DAVIS...
EASTERN CALCASIEU AND SOUTHWESTERN ALLEN PARISHES UNTIL 1030 AM
CDT...
At 945 AM CDT, Doppler radar was tracking a strong thunderstorm over
Westlake, moving northeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Lake Charles, Westlake, Kinder, Elton, Fenton, Reeves, Moss Bluff,
Buller, Harmony, Topsy, Lebleu Settlement, Gillis and Leblanc.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3013 9322 3025 9336 3040 9319 3040 9313
3046 9313 3068 9289 3048 9268
TIME...MOT...LOC 1445Z 227DEG 33KT 3024 9323
RM12Special weather statement, Apr 18, 9:53 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
953 AM CDT Thu Apr 18 2019
LAZ044-045-052-053-181545-
Iberia LA-Lafayette LA-Vermilion LA-Upper St. Martin LA-
953 AM CDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAFAYETTE...
NORTHWESTERN IBERIA...EAST CENTRAL VERMILION AND NORTHWESTERN ST.
MARTIN PARISHES UNTIL 1045 AM CDT...
At 953 AM CDT, Doppler radar was tracking a strong thunderstorm near
Intracoastal City, moving northeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Lafayette, New Iberia, Abbeville, Catahoula, Breaux Bridge, St.
Martinville, Avery Island, Intracoastal City, Youngsville, Erath,
Delcambre, Henderson, Loreauville, Cade, Butte La Rose, Esther,
Lydia, Acadiana Regional Airport, Jefferson Island and Coteau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3011 9147 2983 9183 2984 9190 2981 9192
2981 9194 2983 9197 2979 9198 2977 9206
2973 9212 2969 9210 2973 9213 2972 9215
2974 9214 2975 9213 2975 9215 2976 9220
2981 9227 3035 9178 3015 9147
TIME...MOT...LOC 1453Z 227DEG 33KT 2980 9210
RM12Special weather statement, Apr 18, 10:08 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1008 AM CDT Thu Apr 18 2019
LAZ043-044-052-074-181600-
Acadia LA-Lafayette LA-Vermilion LA-East Cameron LA-
1008 AM CDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAFAYETTE...EASTERN
CAMERON...SOUTHERN ACADIA AND CENTRAL VERMILION PARISHES UNTIL 1100
AM CDT...
At 1008 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rockefeller Wildlife Range, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Lafayette, Crowley, Abbeville, Kaplan, Gueydan, Rockefeller Wildlife
Range, Forked Island, Grand Chenier, Klondike, Maurice, Morse,
Riceville, Meaux, Wright, Indian Bayou, Lyons Point, Estherwood,
Florence Landing and Midland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2959 9265 2962 9274 2971 9295 2973 9304
2975 9301 2976 9301 3005 9269 3008 9265
3007 9263 3009 9262 3011 9263 3030 9242
3005 9203 2957 9255
TIME...MOT...LOC 1508Z 226DEG 49KT 2968 9274
RM12Special weather statement, Apr 18, 10:19 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1019 AM CDT Thu Apr 18 2019
LAZ031-032-041>043-073-074-181615-
West Cameron LA-Calcasieu LA-Acadia LA-Jefferson Davis LA-
Evangeline LA-Allen LA-East Cameron LA-
1019 AM CDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMERON...JEFFERSON
DAVIS...SOUTHWESTERN EVANGELINE...NORTHWESTERN ACADIA...SOUTHEASTERN
CALCASIEU AND SOUTHEASTERN ALLEN PARISHES UNTIL 1115 AM CDT...
At 1019 AM CDT, Doppler radar was tracking a strong thunderstorm near
Creole, or 7 miles northwest of Grand Chenier, moving northeast at 75
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Lake Charles, Eunice, Jennings, Welsh, Iowa, Lake Arthur, Basile,
Iota, Elton, Mermentau, Fenton, Grand Lake, Hayes, Lacassine National
Wildlife Refuge, Lake Charles Regional Airport, Grand Chenier,
Evangeline, Mowata, Hacketts Corner and Maxie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2975 9308 2985 9325 2993 9324 2997 9327
3002 9327 3005 9329 3005 9333 2991 9334
2998 9346 3064 9255 3054 9243 3048 9249
3048 9237 3038 9225 3011 9255 3004 9272
3004 9264 2972 9300
TIME...MOT...LOC 1519Z 226DEG 65KT 2984 9307
RM12Special weather statement, Apr 18, 10:34 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1034 AM CDT Thu Apr 18 2019
LAZ028-031-032-181615-
Evangeline LA-Allen LA-Rapides LA-
1034 AM CDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAPIDES...WESTERN
EVANGELINE AND EASTERN ALLEN PARISHES UNTIL 1115 AM CDT...
At 1033 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Otis to near Kinder. Movement was
northeast at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Alexandria, Pineville, Eunice, Oakdale, Mamou, Kinder, Basile,
Oberlin, Glenmora, Elizabeth, Turkey Creek, Alexandria International
Airport, Hineston, Ball, Pine Prairie, Lecompte, Tioga, Otis, Elmer
and Duralde.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3054 9242 3053 9246 3050 9246 3048 9249
3049 9277 3044 9278 3044 9286 3125 9275
3143 9243 3146 9229
TIME...MOT...LOC 1533Z 242DEG 19KT 3122 9269 3047 9280
BrazzellSpecial weather statement, Apr 18, 11:04 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1104 AM CDT Thu Apr 18 2019
LAZ043-044-052-074-181645-
Acadia LA-Lafayette LA-Vermilion LA-East Cameron LA-
1104 AM CDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAFAYETTE...
NORTHEASTERN CAMERON...SOUTHERN ACADIA AND NORTHWESTERN VERMILION
PARISHES UNTIL 1145 AM CDT...
At 1104 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Klondike, moving northeast at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Lafayette, Crowley, Rayne, Lake Arthur, Gueydan, Klondike, Morse,
Riceville, Wright, Indian Bayou, Lyons Point, Ridge, Estherwood,
Florence Landing and Midland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 700 PM CDT for south central
and southwestern Louisiana.
LAT...LON 2998 9281 3004 9272 3004 9271 3006 9269
3006 9268 3008 9265 3007 9264 3009 9263
3009 9262 3011 9262 3021 9247 3023 9203
2980 9257
TIME...MOT...LOC 1604Z 227DEG 37KT 2993 9258
RM12The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:30 AM CDT | Wind Advisory | LCH | Lafayette, Saint Martin | 12 hr |
| Apr 18, 3:35 AM CDT | Gale Warning | LCH | 12 hr | |
| Apr 18, 7:52 AM CDT | Special Weather Statement | LCH | Vernon | 53 min |
| Apr 18, 8:11 AM CDT | Tornado Warning | LCH | Vernon | 34 min |
| Apr 18, 9:27 AM CDT | Special Weather Statement | LCH | Allen | 33 min |
| Apr 18, 9:32 AM CDT | Special Weather Statement | LCH | Cameron, Jefferson Davis | 43 min |
| Apr 18, 9:41 AM CDT | Small Craft Advisory | LCH | 38 hr | |
| Apr 18, 9:45 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 45 min |
| Apr 18, 9:53 AM CDT | Special Weather Statement | LCH | Saint Martin | 52 min |
| Apr 18, 9:55 AM CDT | Special Marine Warning | LCH | 35 min | |
| Apr 18, 10:08 AM CDT | Special Weather Statement | LCH | Acadia, Vermilion | 52 min |
| Apr 18, 10:15 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Apr 18, 10:19 AM CDT | Special Weather Statement | LCH | Acadia, Cameron, Jefferson Davis | 56 min |
| Apr 18, 10:34 AM CDT | Special Weather Statement | LCH | Allen, Evangeline, Rapides | 41 min |
| Apr 18, 11:00 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 45 min |
| Apr 18, 11:04 AM CDT | Special Weather Statement | LCH | Lafayette | 41 min |
| Apr 18, 11:05 AM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more | 8 hr |
| Apr 18, 11:12 AM CDT | Special Weather Statement | LCH | Avoyelles | 33 min |
| Apr 18, 11:25 AM CDT | Areal Flood Advisory | LCH | Acadia, Jefferson Davis | 3 hr |
| Apr 18, 11:34 AM CDT | Areal Flood Advisory | LCH | Rapides | 3 hr |
| Apr 18, 11:40 AM CDT | Special Weather Statement | LCH | Avoyelles, Lafayette, Saint Landry | 65 min |
| Apr 18, 11:46 AM CDT | Special Weather Statement | LCH | Calcasieu | 44 min |
| Apr 18, 12:02 PM CDT | Flash Flood Warning | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 3 hr |
| Apr 18, 12:03 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Lafayette, Saint Landry | 42 min |
| Apr 18, 12:11 PM CDT | Areal Flood Advisory | LCH | Avoyelles | 3 hr |
| Apr 18, 12:16 PM CDT | Special Weather Statement | LCH | Cameron | 44 min |
| Apr 18, 12:27 PM CDT | Special Marine Warning | LCH | 63 min | |
| Apr 18, 12:35 PM CDT | Flash Flood Warning | LCH | Avoyelles | 2 hr |
| Apr 18, 12:39 PM CDT | Special Marine Warning | LCH | 21 min | |
| Apr 18, 12:53 PM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin | 52 min |
| Apr 18, 12:58 PM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Landry, Saint Martin, Vermilion | 2 hr |
| Apr 18, 12:58 PM CDT | Special Weather Statement | LCH | Vermilion | 47 min |
| Apr 18, 1:52 PM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin, Vermilion | 38 min |
| Apr 18, 1:57 PM CDT | Flash Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 3 hr |
| Apr 18, 2:14 PM CDT | Special Weather Statement | LCH | St. Mary | 46 min |
| Apr 18, 2:32 PM CDT | Areal Flood Advisory | LCH | Iberia, Vermilion | 118 min |
| Apr 18, 3:25 PM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 23 hr |
| Apr 18, 3:47 PM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 58 min |
| Apr 18, 4:18 PM CDT | Gale Warning | LCH | 18 hr | |
| Apr 18, 5:01 PM CDT | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Martin | 119 min |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.